Published: 2021-08-30

Results in strongly minihedral cone and scalar weighted cone metric spaces and applications

Anita Tomar Logo ORCID , Meena Joshi

Abstract

The convergence of sequences and non-unique fixed points are established in M-orbitally complete cone metric spaces over the strongly minihedral cone, and scalar weighted cone assuming the cone to be strongly minihedral. Appropriate examples and applications validate the established theory. Further, we provide one more answer to the question of the existence of the contractive condition in Cone metric spaces so that the fixed point is at the point of discontinuity of a map. Also, we provide a negative answer to a natural question of whether the contractive conditions in the obtained results can be replaced by its metric versions.

Download files

Citation rules

Tomar, A., & Joshi, M. (2021). Results in strongly minihedral cone and scalar weighted cone metric spaces and applications. Annales Mathematicae Silesianae, 35(2), 302–318. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/13455

Similar Articles

1 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.

Domyślna okładka

Vol. 35 No. 2 (2021)
Published: 2021-09-10


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.